Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 6.

Article

Lemmens, Bas and Lins, Brian and Nussbaum, Roger and Wortel, Marten (2014) Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces. http://arxiv.org . (Submitted) (The full text of this publication is not available from this repository)

Lemmens, Bas and Nussbaum, Roger (2013) Continuity of the cone spectral radius. Proceedings of the American Mathematical Society, 141 (8). pp. 2741-2754. ISSN 0002-9939. (The full text of this publication is not available from this repository)

Lemmens, Bas and Akian, Marianne and Gaubert, Stephane and Nussbaum, Roger (2006) Iteration of order preserving subhomogeneous maps on a cone. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (1). pp. 157-176. ISSN 0305-0041. (The full text of this publication is not available from this repository)

Lemmens, Bas and Nussbaum, Roger and Verduyn Lunel, S.M. (2001) Lower and upper bounds for omega-limit sets of nonexpansive maps. Indagationes Mathematicae (New Series), 12 (2). pp. 191-211. (The full text of this publication is not available from this repository)

Book section

Lemmens, Bas and Nussbaum, Roger (2013) Birkhoff's version of Hilbert's metric and its applications in analysis. In: Handbook of Hilbert Geometries. European Math. Soc.. (In press) (The full text of this publication is not available from this repository)

Book

Lemmens, Bas and Nussbaum, Roger (2012) Nonlinear Perron-Frobenius Theory. Cambridge Tracts in Mathematics , 189 . Cambridge University Press, 340 pp. ISBN 9780521898812. (The full text of this publication is not available from this repository)

This list was generated on Sat Nov 29 06:22:34 2014 GMT.